MathSciNet Relay Station
MathSciNet bibliographic data
MR437420 06A60
Beynon, W. M. Applications of duality in the theory of finitely generated lattice-ordered abelian groups. Canad. J. Math. 29 (1977), no. 2, 243–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement